# SDR I5EA201603300037

- Difficulty date: December 28, 2015
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 23188
- Aircraft time: 65,666 hours, 43,746 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO TAKEOFF WARNING DURING INITIAL T/O ROLL.  PERFORMED AURAL WARNING OPS TEST IAW AMM 31-26-00, 172 SYS TEST SATISFACTORY.  NO HIGH ENERGY STOP.
